Transformations of multiple q-series with quasi-arbitrary terms

Per W Karlsson, Hari M. Srivastava

    Research output: Contribution to journalJournal articleResearchpeer-review


    We present several transformations of series whose terms involve basic Pochhammer symbols together with an essentially arbitrary factor. Each of these transformations is related to a certain basic hypergeometric transformation formula. Relevant connections with various known results are considered briefly
    Original languageEnglish
    JournalJournal of Mathematical Analysis and Applications
    Pages (from-to)241-254
    Publication statusPublished - 1999

    Cite this